Only registered users are allowed to post. To register, please click here

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

This is a non-profit website. We dont even have those annoying advertisement. We tried our best to help anyone that has question about H. pylori. We provide the most accurate answer about H. pylori. You can help us by clicking here donating to keep our forum alive.

Bad side-effects with treatment

The various unpleasant manifestations of Helicobacter can be described here. Remember however that the great majority of persons with Hp have no symptoms that they are aware of and consider themselves normal.

Moderators: Toni, barjammar

Post Reply
swami
Posts: 6
Joined: Fri Mar 09, 2018 3:49 am

Bad side-effects with treatment

Post by swami » Fri Mar 09, 2018 3:58 am

I had frequent small burps after eating.
My blood test results showed: Helicobacter pylori AB, EIA 2.30 with std range of 0.00 - 0.99
I started on Triple Therapy.
AMOXICILLIN 1000 mg
CLARITHROMYC 500 MG TAB ZYDU
METRONIDAZOL 500 MG TAB TEVA
OMEPRAZOLE 20.6MGDR CAP KAIS

It is day 3. I feel absolutely awful. Nausea, diarrhea, muscle spasms, burning pain in the stomach, sleeplessness, heart burn. I almost vomitted the last dosage that I took. Really feel like giving up.

Any opinions/support welcome.

Helico_expert
Site Admin
Posts: 2414
Joined: Wed Mar 02, 2011 7:20 am

Re: Bad side-effects with treatment

Post by Helico_expert » Fri Mar 09, 2018 8:40 am

3 days is not enough to kill off H. pylori. It would be good if you can hang on at least until day 6 or 7. Because you are taking Cla and Met together, I am afraid that stopping these two together may lead to resistance to both. If it becomes resistant to both, then you'll have to take even stronger antibiotics, such as tetracycline, furazolidone, levofloxacin, with greater side effects.

nausea, diarrhea, heart burn, etc can all be side effects of any of these antibiotics. Perhaps you can try some probiotics, or herbal medicine, tea, etc to calm your side effects.

However, you should check with your GP and get his opinion. if your current side effect is so severe that you have to be hospitalized. Then please make sure you stop the treatment.

swami
Posts: 6
Joined: Fri Mar 09, 2018 3:49 am

Re: Bad side-effects with treatment

Post by swami » Fri Mar 09, 2018 9:31 am

Thank you.
My GP has now prescribed Peptol Bismuth along with the regime. I'm already taking probiotics.
Never realized that the treatment would be so miserable.

Helico_expert
Site Admin
Posts: 2414
Joined: Wed Mar 02, 2011 7:20 am

Re: Bad side-effects with treatment

Post by Helico_expert » Fri Mar 09, 2018 10:05 am

peptol Bismol is good. let's wait a few days and see how it goes. all the best! try not to think about it. stay positive.

Davidmike
Posts: 8
Joined: Tue Apr 17, 2018 10:33 pm

Re: Bad side-effects with treatment

Post by Davidmike » Sun Apr 22, 2018 10:18 am

This may happen. But I think you should for a week and see the results.

swami
Posts: 6
Joined: Fri Mar 09, 2018 3:49 am

Re: Bad side-effects with treatment

Post by swami » Tue May 22, 2018 6:54 am

I finally gave up treatment after 4 days after severe side effects. Most notably, a sharp pain in the top right of my abdomen.

After the treatment, I noticed that my symptoms had improved a lot. I got myself tested & my result came back negative. I'm fortunate to have gotten rid of this after 4 days of treatment. Thanks & good luck everyone.

Helico_expert
Site Admin
Posts: 2414
Joined: Wed Mar 02, 2011 7:20 am

Re: Bad side-effects with treatment

Post by Helico_expert » Tue May 22, 2018 7:16 am

That's a relief. Congratulation!

Post Reply

Return to “Diseases and Symptoms”